# SDR DALA13039479206

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, FORWARD INNER FRAME EDGE HAS DENT APPROXIMATE 6 INCHES BELOW CENTER OF DOOR SKIN OVERLAP.   ACCOMPLISH REPAIR TO AFT CARGO DOOR INNER PAN LOWER FORWARD EGE IAW ERA 516850-14, REV O.
